# SDR IPXA11566090

- Difficulty date: April 3, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 27,361 hours, 19,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 6525337507
- Condition: Damaged
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP ATTACH ANGLE COMMON TO THE BS 500 FRAME AND UPPER BEAM REQUIRES REPLACEMENT  (HOLE IS OVERSIZED AND COMMON TO THE HINGE ALSO)     REMOVED, FABRICATED AND INSTALLED NEW ATTACH ANGLE IAW SRM 51-40-02-0G, SRM 51-40-05-0G, BOEING DRAWING 65-25337 PL AND SRM5 1-20-01-0G
